A local Bernstein inequality on real algebraic varieties

Charles Louis Fefferman, Raghavan Narasimhan

Research output: Contribution to journalArticle

11 Scopus citations
Original languageEnglish (US)
Pages (from-to)673-692
Number of pages20
JournalMathematische Zeitschrift
Volume223
Issue number4
DOIs
StatePublished - Jan 1 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A local Bernstein inequality on real algebraic varieties'. Together they form a unique fingerprint.

  • Cite this